FIXED POINTS FOR TWO PAIRS OF ABSORBING MAPPINGS IN WEAK PARTIAL METRIC SPACES

نویسندگان
چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Common fixed points of two pairs of mappings satisfying (E.A)-property in partial metric spaces

*Correspondence: [email protected] 1Department of Mathematics, COMSATS Institute of Information Technology, Abbottabad, 22060, Pakistan 2Department of Mathematics and Computer Sciences, Technical University Eindhoven, Eindhoven, 5612, The Netherlands Full list of author information is available at the end of the article Abstract In this paper, we present common coincidence and common fixed poin...

متن کامل

Common fixed points for self-mappings on partial metric spaces

*Correspondence: [email protected] 3Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, Beograd, 11120, Serbia Full list of author information is available at the end of the article Abstract In this paper, we prove some results of a common fixed point for two self-mappings on partial metric spaces. Our results generalize some interesting results of Ilić et al. (Appl. ...

متن کامل

Fixed points for weak φ-contractions on partial metric spaces

In this paper, following [W.A. Kirk, P.S. Srinivasan, P. Veeramani, Fixed points for mappings satisfying cyclical contractive conditions, Fixed Point Theory. 4 (2003) 79-89], we give a fixed point result for cyclic weak φ-contractions on partial metric space. A Maia type fixed point theorem for cyclic weak φ-contractions is also given.

متن کامل

Coincidence Points and Common Fixed Points for Expansive Type Mappings in $b$-Metric Spaces

The main purpose of this paper is to obtain sufficient conditions for existence of points of coincidence and common fixed points for a pair of self mappings satisfying some expansive type conditions in $b$-metric spaces. Finally, we investigate that the equivalence of one of these results in the context of cone $b$-metric spaces cannot be obtained by the techniques using scalarization function....

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Facta Universitatis, Series: Mathematics and Informatics

سال: 2020

ISSN: 2406-047X,0352-9665

DOI: 10.22190/fumi2002283p